# SDR YV3R2022100700544

- Difficulty date: September 15, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-YE
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14449
- Aircraft time: 43 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A5699
- Part serial: LOT117
- Condition: Failed
- Part time: 43 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY (LOW RPM) P/N: A569-9 FAILED TO ACTIVATE LIGHT AND HORN.
